Dr Aleksandra B. Кapešić

Docent
Departman za matematiku

Članci

[4] A. Kapesić, J. Manojlović,Positive Strongly Decreasing Solutions of Emden-Fowler Type Second-Order Difference Equations with Regularly Varying Coefficients, Filomat, (M20) vol.Vol. 33, No 9 (2019) 2751–2770.

[3] A. Kapesić, J.Manojlović,Regularly varying sequences and Emden-Fowler type secondorder difference equations, Journal of Difference Equations and Applications, (M20) vol.Vol. 24, No. 2 (2018) 245–266.

[2] A. Kapesić, Asymptotic representation of intermediate solutions to a cyclic systems of second-order difference equations with regularly varying coefficients,  Electronic Journal of Qualitative Theory of Differential Equations , (M20) vol.No. 63 (2018) 1-23.

[1] A. B. Trajković, J. V. Manojlović, Asymptotic behavior of intermediate solutions of fourth-order nonlinear differential equations with regularly varying coefficients, Electronic Journal of Differential Equations, (M20) vol.Vol. 2016, No. 129 (2016) 1–32.